# SDR DALA2015070304117

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 52,067 hours, 19,410 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEAT 38 DEF, EMERGENCY ISLE LIGHT INOPERATIVE.  TWO WIRES WERE SPLICED AT SEAT 38 DEF, OPS CHECKED GOOD.
